Open Access

On the $H$-ring structure of infinite Grassmannians


Abstract

The $H$-ring structure of certain infinite dimensional Grassmannians is discussed using various algebraic and analytical methods but avoiding cellular arguments. These methods allow us to treat these Grassmannians in a greater generality.


Full Text





Article Information

TitleOn the $H$-ring structure of infinite Grassmannians
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 3, 242-258
MathSciNet MR2743589
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

Gyula Lakos
Institute of Mathematics, Eotvos University, Pazmany Peter s. 1/C, Budapest, H-1117, Hungary


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Gyula Lakos, On the $H$-ring structure of infinite Grassmannians, Methods Funct. Anal. Topology 16 (2010), no. 3, 242-258.


BibTex

@article {MFAT513,
    AUTHOR = {Lakos, Gyula},
     TITLE = {On the $H$-ring structure of infinite Grassmannians},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {3},
     PAGES = {242-258},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=513},
}


All Issues